# SDR RAIA00506009

- Difficulty date: June 8, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 18,479 hours, 20,479 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Pdu
- Part number: A2105F
- Part serial: CL60195AB
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,305 hours, 2,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3656 - BWI - NR 2 ENGINE WOULD NOT START.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PDU.  OPS CHECKED GOOD.
